MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a knee aspiration due to persistent pain and knee is turning black.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, based on the submitted xray images and limited information provided the root cause of the persistent knee pain cannot be concluded.Additionally, without the results of the knee aspirations we are unable to rule out an infection as a contributory factor.The reported color change may be related to hyperpigmentation which is a known phenomenon post cutaneous trauma/ injury (i.E.Surgical incisions, scrapes and any injury causing scarring or inflammatory response).The patient impact beyond the reported pain cannot be determined.No further medical investigation can be rendered at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8347858
Report Number1020279-2019-00616
Device Sequence Number16634003
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022116
Device Lot Number16KM13615
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;